# SDR TSAA0729017

- Difficulty date: April 26, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N828AL
- Make and model: Boeing 737236
- Aircraft serial: 23051
- Aircraft time: 41,377 hours, 36,656 cycles
- System (JASC): 2917 · Hydraulic Pressure Regulator, Main
- Part: Regulator
- Part number: 3141602
- Part serial: 1399B
- Condition: Unknown
- Location: Hyd System
- Part time: 12,456 hours, 13,492 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

FLT 107 HNL-LIH - LOUD FLUTTER HEARD ON ROTATION.  CONTINUED TO 2000 FT.  RETURNED FOR LANDING.  AIRCRAFT TAXIED TO GATE AT HNL WITHOUT FURTHER INCIDENT.  VISUALLY INSPECTED AIRCRAFT, WING TO BODY FAIRINGS, AND FLIGHT CONTROLS.  NO DEFECTS NOTED.  REMOVED AND REPLACED HYDRAULIC HEAD PRESSURE REGULATOR.  AIRCRAFT RETURNED TO SERVICE.
